On exact rate of convergence of row sequences of multipoint Hermite-Padé approximants
dc.contributor.author | Bosuwan N. | |
dc.contributor.correspondence | Bosuwan N. | |
dc.contributor.other | Mahidol University | |
dc.date.accessioned | 2024-03-19T18:18:13Z | |
dc.date.available | 2024-03-19T18:18:13Z | |
dc.date.issued | 2024-01-01 | |
dc.description.abstract | In this article, we analyze a rate of attraction of poles of an approximated function to poles of incomplete multipoint Padé approximants and use it to derive a sharp bound on the geometric rate of convergence of multipoint Hermite-Padé approximants to a vector of approximated functions in the Montessus de Ballore theorem when a table of interpolation points is Newtonian. | |
dc.identifier.citation | Demonstratio Mathematica Vol.57 No.1 (2024) | |
dc.identifier.doi | 10.1515/dema-2023-0140 | |
dc.identifier.eissn | 23914661 | |
dc.identifier.scopus | 2-s2.0-85187247166 | |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/97686 | |
dc.rights.holder | SCOPUS | |
dc.subject | Mathematics | |
dc.title | On exact rate of convergence of row sequences of multipoint Hermite-Padé approximants | |
dc.type | Article | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85187247166&origin=inward | |
oaire.citation.issue | 1 | |
oaire.citation.title | Demonstratio Mathematica | |
oaire.citation.volume | 57 | |
oairecerif.author.affiliation | Mahidol University | |
oairecerif.author.affiliation | Ministry of Higher Education, Science, Research and Innovation |